MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE EXACTA¿.SHEATH KIT; PERCUTANEOUS SHEATH INTRODUCER KIT

MERIT MEDICAL SINGAPORE EXACTA¿.SHEATH KIT; PERCUTANEOUS SHEATH INTRODUCER KIT
Catalog Number 680128/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while attempting to acquire vascular access with a sheath, the introducer fragmented into three pieces.The sheath tubing detached within the patient as well and needed to be removed via surgical intervention.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
EXACTA¿.SHEATH KIT
Common Device Name
PERCUTANEOUS SHEATH INTRODUCER KIT
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN   768926
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15070158
Report Number8020616-2022-00054
Device Sequence Number20208913
Product Code DYB
UDI-Device Identifier00884450321058
UDI-Public884450321058
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K941428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number680128/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer08/07/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS GUIDWIRE; ACCESS NEEDLE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown